Alert archive / Texas / Freeze Warnings in 2017

Freeze Warning 2, NWS Shreveport, LA

October 28, 20174 states

NWS Shreveport, LA issued this freeze warning at Oct 28, 2017, 3:45 AM CDT for 4 states. It took effect at Oct 29, 2017, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2017, 3:45 AM CDT (08:45 UTC)
In effect from
Oct 29, 2017, 12:00 AM CDT
Expired
Oct 29, 2017, 9:00 AM CDT
In force
9 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1496 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-135 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

504 
WWUS74 KSHV 280845
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
345 AM CDT Sat Oct 28 2017

...A Freeze Warning remains in effect until 9 AM CDT this morning 
for Southeast Oklahoma as well as portions of Northeast Texas and
Southwest Arkansas. A Freeze Warning is also in effect from
midnight tonight until 9 AM CDT Sunday morning for most of the
Four State Region...

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-125-126-281900-
/O.NEW.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/
/O.CON.KSHV.FZ.W.0001.000000T0000Z-171028T1400Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Upshur-Marion-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Idabel, Broken Bow, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Gilmer, Big Sandy, and Jefferson
345 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

The National Weather Service in Shreveport has issued another 
Freeze Warning, which is in effect from midnight tonight to 9 AM 
CDT Sunday.

* EVENT...Temperatures are expected to fall into the upper 20s and
  lower 30s early this morning across Southeast Oklahoma and
  portions of Southern Arkansas and Northeast Texas. Below
  freezing temperatures are likely once again across most of the
  area overnight tonight and into early Sunday morning.

* TIMING...Temperatures will remain below freezing until around 9
  AM this morning, but will below freezing again after midnight
  tonight before rising above freezing by 9 AM Sunday morning.

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ071>073-LAZ001>006-010>014-017>022-TXZ137-138-150>153-166-167-
281900-
/O.NEW.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Gregg-Harrison-Rusk-Panola-
Nacogdoches-Shelby-San Augustine-
Including the cities of Stamps, Lewisville, Bradley, Magnolia, 
El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, 
Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, 
Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, 
Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, 
Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, 
Columbia, Jena, Midway, Olla, Longview, Marshall, Henderson, 
Carthage, Nacogdoches, Center, San Augustine, Hemphill, 
and Pineland
345 AM CDT Sat Oct 28 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

The National Weather Service in Shreveport has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Sunday. 

* EVENT...Temperatures are expected to fall into the upper 20s and
  lower 30s overnight tonight and into early Sunday morning across
  the entire Four State Region.

* TIMING...Temperatures will fall below freezing again after
  midnight tonight and should rise above freezing by 9 AM Sunday 
  morning.

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ124-281400-
/O.CON.KSHV.FZ.W.0001.000000T0000Z-171028T1400Z/
Wood-
Including the cities of Mineola, Winnsboro, Quitman, and Hawkins
345 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* EVENT...Below freezing temperatures are expected this morning. 

* TIMING...Temperatures should rise above freezing by 9 AM this
  morning.

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

09
5 follow-up statements
829 
WWUS74 KSHV 281527
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1027 AM CDT Sat Oct 28 2017

...A Freeze Warning is in effect from midnight tonight until 9 AM
CDT Sunday morning for most of the Four State Region...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-125-126-137-138-150>153-166-167-282330-
/O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Upshur-Marion-Gregg-Harrison-Rusk-Panola-Nacogdoches-
Shelby-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Gilmer, Big Sandy, Jefferson,
Longview, Marshall, Henderson, Carthage, Nacogdoches, Center, 
San Augustine, Hemphill, and Pineland
1027 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

* EVENT...Temperatures are expected to fall into the upper 20s 
  and lower 30s overnight tonight and into early Sunday morning 
  across the entire Four State Region. 

* TIMING...Temperatures will fall below freezing again after 
  midnight tonight and should rise above freezing by 9 AM Sunday 
  morning. 

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
209 
WWUS74 KSHV 282006
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
306 PM CDT Sat Oct 28 2017

...A Freeze Warning is in effect from midnight tonight until 9 AM
CDT Sunday morning for most of the Four State Region...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-125-126-137-138-150>153-166-167-290415-
/O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Upshur-Marion-Gregg-Harrison-Rusk-Panola-Nacogdoches-
Shelby-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Gilmer, Big Sandy, Jefferson,
Longview, Marshall, Henderson, Carthage, Nacogdoches, Center, 
San Augustine, Hemphill, and Pineland
306 PM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

* EVENT...Temperatures are expected to fall into the upper 20s 
  and lower 30s overnight tonight and into early Sunday morning 
  across the entire Four State Region. 

* TIMING...Temperatures will fall below freezing again after 
  midnight tonight and should rise above freezing by 9 AM Sunday 
  morning. 

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
071 
WWUS74 KSHV 282205
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
505 PM CDT Sat Oct 28 2017

...A Freeze Warning is in effect from midnight tonight until 9 AM
CDT Sunday morning across the entire Four-State Region...

TXZ124-136-149-165-290615-
/O.EXA.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/
Wood-Smith-Cherokee-Angelina-
Including the cities of Mineola, Winnsboro, Quitman, Hawkins, 
Tyler, Jacksonville, Rusk, and Lufkin
505 PM CDT Sat Oct 28 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

The National Weather Service in Shreveport has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Sunday. 

* EVENT...Temperatures are expected to fall into the upper 20s and
  lower 30s overnight tonight and into early Sunday morning across
  the entire Four-State Region. 

* TIMING...Temperatures will fall below freezing again just after
  midnight tonight and should rise above freezing by 9 AM Sunday 
  morning. 

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-125-126-137-138-150>153-166-167-290615-
/O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Upshur-Marion-Gregg-Harrison-Rusk-Panola-Nacogdoches-
Shelby-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Gilmer, Big Sandy, Jefferson,
Longview, Marshall, Henderson, Carthage, Nacogdoches, Center, 
San Augustine, Hemphill, and Pineland
505 PM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

* EVENT...Temperatures are expected to fall into the upper 20s and
  lower 30s overnight tonight and into early Sunday morning across
  the entire Four-State Region. 

* TIMING...Temperatures will fall below freezing again just after
  midnight tonight and should rise above freezing by 9 AM Sunday 
  morning. 

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

19
324 
WWUS74 KSHV 290450
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1150 PM CDT Sat Oct 28 2017

...A Freeze Warning remains in effect through 9 AM Sunday morning
across all of the Four-State Region...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-291300-
/O.CON.KSHV.FZ.W.0002.171029T0500Z-171029T1400Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, 
Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall,
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
1150 PM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* EVENT...Temperatures are expected to fall into the upper 20s to
  lower 30s overnight tonight through early Sunday morning across 
  the entire Four-State Region. 

* TIMING...Temperatures will fall below freezing again just after
  midnight tonight and should rise above freezing by 9 AM Sunday
  morning. 

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

19
317 
WWUS74 KSHV 290733
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
233 AM CDT Sun Oct 29 2017

...A Freeze Warning remains in effect through 9 AM this morning 
across all of the Four-State Region...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-291400-
/O.CON.KSHV.FZ.W.0002.000000T0000Z-171029T1400Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel,
Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, 
Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, 
Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, 
Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall,
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
233 AM CDT Sun Oct 29 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* EVENT...Freezing Temperatures in the upper 20s to lower 30s will
  continue through mid-morning across the entire Four-State 
  Region. 

* TIMING...Temperatures at or below freezing will gradually rise 
  above freezing by 9 AM this morning. 

* IMPACT...Below freezing temperatures may damage or kill tender 
  vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this freeze warning went out at Oct 27, 11:29 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Oct 27, 11:29 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1129 PM CDT Fri Oct 27 2017

.AVIATION...
Precip is rapidly moving east of our terminal airspace late this
evening and with IR Imagery also showing cloud cover rapidly
shifting eastward as well. Clearing line is roughly along an
ELD/SHV/LFK line with all terminal sites west of this line having
become SKC as of 04z. With the clearing skies overnight and SKC
expected to prevail during the day Saturday into Saturday Night,
VFR conditions will prevail through the next 24 hours.

Northwest winds overnight near 4-10kts with an occasional gusts
over the next couple hours is expected to continue. With
sufficient mixing by mid to late morning on Saturday, expect
northwest winds to be sustained near 8-12kts with gusts upwards of
20kts. These winds will decouple beyond 29/00z.

13

&&

.PREV DISCUSSION... /issued 1010 PM CDT Fri Oct 27 2017/

DISCUSSION...
Skies continue to clear across the northwest half of the region in
the wake of today's cold front while the last of our lingering
light rain showers continue to slowly exit the region late this
evening. For this update, did trim pops back across our southeast
half where the cloud cover will begin to erode overnight as much
the much drier air mass overtakes the entire region through early
Saturday morning. In general, temperature trends as well as wind
speeds and clearing skies continue to favor our current freeze
warning and have chosen to keep it fully intact with no changes
planned at this time. Minor tweaks were made to sky cover to
better account for the gradual clearing this evening through the
overnight hours. Otherwise, no other updates are needed at this
time.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  37  60  35  68 /  20   0   0   0
MLU  37  60  35  64 /  30  10   0   0
DEQ  30  56  28  65 /   0   0   0   0
TXK  32  57  31  66 /   0   0   0   0
ELD  34  58  30  62 /  20   0   0   0
TYR  34  59  36  70 /   0   0   0   0
GGG  34  59  34  69 /   0   0   0   0
LFK  36  62  35  70 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Warning until 9 AM CDT Saturday for ARZ050-051-059>061-
     070.

LA...None.
OK...Freeze Warning until 9 AM CDT Saturday for OKZ077.

TX...Freeze Warning until 9 AM CDT Saturday for TXZ096-097-108>112-
     124>126.

&&

19/13
Hazardous weather outlook, Oct 27, 12:40 PM CDT, 15 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1240 PM CDT Fri Oct 27 2017

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-281745-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-
1240 PM CDT Fri Oct 27 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Lake Wind Advisory is in effect through early this evening as
northwest winds of 15 to 25 mph with gusts up to 30 to 35 mph are
expected today after a cold front moves across the region. The
gusty winds will diminish around sunset.

A Freeze Warning is in effect for areas north and west of a line
from Mineola and Jefferson Texas, to Texarkana and Rosston
Arkansas. Many of these areas will likely experience their first
sub freezing temperatures of the season overnight tonight and into
Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Below freezing temperatures are likely overnight Saturday night
and into Sunday morning.

A few thunderstorms will be possible Tuesday through Friday as a
series of cold fronts and upper level troughs move across the
region. However, no organized threat for severe weather is
anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters will not be needed through tonight.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-
281745-
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1240 PM CDT Fri Oct 27 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Lake Wind Advisory is in effect through early this evening as
northwest winds of 15 to 25 mph with gusts up to 30 to 35 mph are
expected today after a cold front moves across the region. The
gusty winds will diminish around sunset.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Below freezing temperatures are possible across much of the area
overnight Saturday night and into Sunday morning.

A few thunderstorms will be possible Tuesday through Friday as a
series of cold fronts and upper level troughs move across the
region. However, no organized threat for severe weather is
anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters will not be needed through tonight.

Nearby

Freeze Warnings in Texas, 2017Freeze Warnings in Louisiana, 2017Freeze Warnings in Arkansas, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.